Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking antibiotics for spots on the back of throat. What do you advise?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I have a white tongue/spots on the back of my throat.just finished.2 rounds of antibiotcs
Posted Tue, 10 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Geetika Paul 55 minutes later
Brief Answer: Candidiasis tongue following antibiotics Detailed Answer: Hi XXXX, I understand your concern regarding your skin problem and I hope to help you in the same. Now you half recently been on two courses of antibiotics for the infection. It is very common to get a fungal infection in the form of candidiasis following courses of antibiotics. This is what seems to have happened in your case as well. Candidiasis of either oral or genital region can occur following long term antibiotics use. Now what you need to do is to take oral antifungal mouth paint containing clotrimazole. You might need oral antifungals along. I would suggest that you should see a nearby dermatologist for the prescription. But atleast you be assured that this is nothing related to an oral cancer. Either a uniform while coating develops over the entire tongue or white patches develop in candidiasis. Take some multivitamins along as well. Hope it helps If you have any other query, please tell. Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor